Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Getting chest pain, tiredness, belching and bloating with ear pressure. Is it side effect of paxil and lisinipril?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 5141 Questions
I have had chest pain on the left side for a month now, been to er several times and ck out ok, it is an every day ordeal, plus i have been getting light headed spells,tiredness,sever belching and bloating and pressure in my ears,none of this started till i stopped taking paxil and started taking lisinipril, took paxil one week had major side effects, took lisinipril 2 weeks stopped taking it, thought it was causing chest pains but still have them, what could be wrong
Posted Wed, 11 Dec 2013 in General Health
Answered by Dr. Chobufo Ditah 1 hour later
Brief Answer: Probably not side effects of these drugs. Detailed Answer: Hi and thanks for this query. I am so sorry to hear about this recurrent chest pains. With the description of these symptoms and normal tests, i am concerned this could be symptoms of gastritis or gastro esophageal reflux disease. In this case, a trial with pantoprazole would help us tell whether this is the cause. I will suggest that you get it as it is an over the counter drug and see what benefits you get from. If they help control your symptoms, fine. But if they should persist, then i will suggest that you get evaluated by a gastroenterologist to look into possible digestive related causes of this chest pain. I hope this helps and addresses your query fully. Thank you for using our services and please feel free to ask for clarifications if need be. I wish you a speedy recovery. Dr. Ditah, MD
Above answer was peer-reviewed by
Follow-up: Getting chest pain, tiredness, belching and bloating with ear pressure. Is it side effect of paxil and lisinipril? 2 minutes later
Ok i will try that, so were on the same page, do u think it could be heart related?
Answered by Dr. Chobufo Ditah 9 minutes later
Brief Answer: No Detailed Answer: This is unlikely to be heart related. Heart related pain often has something to do with exercise. Exercise provokes it and it goes away with rest. This is not one of your complaints. Also no heart related pains comes with belching and bloating. This is not what your pain looks like. Wish you well. Thanks. Dr. Ditah, MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor